Notre Dame Journal of Formal Logic

A more satisfactory description of the semantics of justification.

John T. Kearns

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 22, Number 2 (1981), 109-119.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883395

Zentralblatt MATH identifier
0419.03039

Mathematical Reviews number (MathSciNet)
MR611478

Digital Object Identifier
doi:10.1305/ndjfl/1093883395

Subjects
Primary: 03B50: Many-valued logic

Citation

Kearns, John T. A more satisfactory description of the semantics of justification. Notre Dame Journal of Formal Logic 22 (1981), no. 2, 109--119. doi:10.1305/ndjfl/1093883395. http://projecteuclid.org/euclid.ndjfl/1093883395.


Export citation